Self-Similar Solutions of Leray’s Type for Compressible Navier-Stokes Equations in Two Dimension
Year: 2022
Author: Xianpeng Hu
Communications in Mathematical Analysis and Applications, Vol. 1 (2022), Iss. 2 : pp. 241–262
Abstract
We study the backward self-similar solution of Leray’s type for compressible Navier-Stokes equations in dimension two. The existence of weak solutions is established via a compactness argument with the help of an higher integrability of density. Moreover, if the density belongs to L∞(R2) and the velocity belongs to L2(R2), the solution is trivial; that is (ρ,u)=0.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/10.4208/cmaa.2022-0001
Communications in Mathematical Analysis and Applications, Vol. 1 (2022), Iss. 2 : pp. 241–262
Published online: 2022-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 22
Keywords: Navier-Stokes equations self-similar solutions compressible.
Author Details
Xianpeng Hu Email